Page 3 of 3 FirstFirst 123
Results 21 to 22 of 22
  1. #21
    Veteran
    Join Date
    Oct 2008
    Location
    Essex
    Posts
    1,238

    Default Re: METFORMIN tastes disgusing - how to get pony to take it?

    Did have a little drink***

  2. #22
    Schoolmaster
    Join Date
    Jun 2010
    Location
    Suffolk/Essex border
    Posts
    946

    Default Re: METFORMIN tastes disgusing - how to get pony to take it?

    Quote Originally Posted by ecb89 View Post
    Juliette - I was diagnosed with insulin resistance last week. Have been on 500mg of metformin since Wednesday. I've had no side affects so far, im just waiting for them to kick in. Double my dose to 100mg tomorrow so maybe I'll start feeling it soon.

    The information leaflet with my pills says I can't drink heavily and I didn't have a little drink on Friday night and felt fine. Can you not drink at all on the extended release version?
    ecb89 - according to the blurb in the packet no. However, having spoken to the Pharmacist he said it just heightens any side effects you get from the medication and it is ok to have the odd glass. Unforuntately every time I have tried to drink, one mouthful and I feel really dizzy and odd. I have also tried low alcohol stuff unsuccessfully, dizzy after a drink with 0.5 units of alcohol and hang over the next day..........I jest not!

    Glad you aren't suffering side effects, ( I think the consultant said 15% of people aren't able to take them but 85% are obviously fine). Have to say i felt so rough on the normal Metformin, but can cope with the slow release, although i do have to eat regularly (not an issue!) and take the tablets with food.

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Find Horses For Sale